# SDR AALA202301170925

- Difficulty date: January 12, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 39,437 hours, 16,237 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Module
- Part number: 285T08555
- Condition: Inoperative
- Location: Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR SECURITY AUTO LOCK SYSTEM INOPERATIVE. REPLACED FLIGHT DECK DOOR ACCESS SYSTEM MODULE ASSEMBLY PER AMM 52-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
